MathSciNet Relay Station
MathSciNet bibliographic data
MR1804240 (2002c:62037) 62F15 (62A01)
Robins, James M.; van der Vaart, Aad; Ventura, Valérie Asymptotic distribution of $p$ values in composite null models. With comments and a rejoinder by the authors. J. Amer. Statist. Assoc. 95 (2000), no. 452, 1143–1167, 1171–1172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement